# SDR 0300996638

- Difficulty date: May 18, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- Aircraft time: 69,572 hours, 9,115 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX312947
- Condition: Leaking
- Location: Hyd System
- Part time: 1,748 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE THE HYDRAULIC FLUID QUANTITY IN THE NR 4 SYSTEM INDICATED ZERO.  AIRCRAFT CONTINUED TO DESTINATION, ALTERNATELY EXTENDED THE LANDING GEAR AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE NR 4 ENGINE DRIVEN HYDRAULIC PUMP.  OPERATIONAL CHECK GOOD.
